Volume 2, Issue 4
Basis for the Quadratic Nonconforming Triangular Element of Fortin and Soulie

H. Lee & D. Sheen


Int. J. Numer. Anal. Mod., 2 (2005), pp. 409-421

Published online: 2005-02

Preview Purchase PDF 0 754
Export citation
  • Abstract

A basis for the quadratic (P-2) nonconforming element of Fortin and Soulie on triangles is introduced. The local and global interpolation operators are defined. Error estimates of optimal order are derived in both broken energy and L-2(Omega)-norms for second-order elliptic problems. Brief numerical results are also shown.

  • Keywords

quadratic nonconforming element finite element method error analysis

  • AMS Subject Headings

35R35 49J40 60G40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard